Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 12 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 12 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access     Request Permissions
On the complex roots of algebraic equations
A. J. Kempner.
Bull. Amer. Math. Soc. 41 (1935), 809-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563200
A theorem on higher congruences
Leonard Carlitz.
Bull. Amer. Math. Soc. 41 (1935), 844-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563201
The Hilbert space postulates—a further reduction
A. E. Taylor.
Bull. Amer. Math. Soc. 41 (1935), 847-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563202
A note on Lipschitz classes
E. S. Quade.
Bull. Amer. Math. Soc. 41 (1935), 849-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563203
A new proof of the equivalence of E. H. Moore
J. P. Ballantine.
Bull. Amer. Math. Soc. 41 (1935), 853-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563204
On the Bernoulli distribution
Solomon Kullback.
Bull. Amer. Math. Soc. 41 (1935), 857-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563205
On a resultant connected with Fermat’s last theorem
Emma Lehmer.
Bull. Amer. Math. Soc. 41 (1935), 864-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563206
Correspondences connected with a pencil of $n$-ics
A. R. Williams.
Bull. Amer. Math. Soc. 41 (1935), 868-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563207
Some multiplication theorems for the Nörlund mean
Florence M. Mears.
Bull. Amer. Math. Soc. 41 (1935), 875-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563208
On the locus of an analytic equation in the real plane
A. B. Brown.
Bull. Amer. Math. Soc. 41 (1935), 881-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563209
A partial differential equation connected with the functions of the parabolic cylinder
Harry Bateman.
Bull. Amer. Math. Soc. 41 (1935), 884-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563210
A generalization of the Bernoulli polynomial of order one
B. F. Kimball.
Bull. Amer. Math. Soc. 41 (1935), 894-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563211
The method of moment distribution for the analysis of continuous structures
Louis Brand.
Bull. Amer. Math. Soc. 41 (1935), 901-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563212
On certain higher congruences
Leonard Carlitz.
Bull. Amer. Math. Soc. 41 (1935), 907-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563213
A differential equation for Appell polynomials
I. M. Sheffer.
Bull. Amer. Math. Soc. 41 (1935), 914-923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563214
On some extremal properties of trigonometric polynomials with real roots
J. Geronimus.
Bull. Amer. Math. Soc. 41 (1935), 924-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563215
Linear connections of normal space to a variety in euclidean space
C. B. Tompkins.
Bull. Amer. Math. Soc. 41 (1935), 931-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563216